# SDR AWXA200301609

- Difficulty date: December 27, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 68,963 hours, 26,996 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: L4 Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT PHX EN ROUTE FOR FLL DOOR WARNING SYSTEM INDICATED THE L-4 DOOR WAS OPEN, REJECTED TAKEOFF AT 100 KTS.  MAINTENANCE CLEANED AND LUBRICATED TARGETS AND PROXIMITY SENSORS, DOOR WARNING SYSTEM OPERATIONAL CHECK WAS GOOD.
